MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I STAT HIGH SENSITIVITY TROPONIN-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I STAT HIGH SENSITIVITY TROPONIN-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Catalog Number 04Z21-35
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Complete entry section e1 - phone number: (b)(6).Section a patient information: refer to section b5 for complete patient information.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported falsely elevated alinity i stat high sensitivity troponin i results generated on the alinity i processing module for an 81-year-old male patient.No treatment was administered, and the elevated results were not released from the laboratory.The following information was provided (male reference range: < 50 ng/l): sample id: (b)(6).On (b)(6) 2026: the initial alinity i troponin i result was 713.8 ng/l.The patient was transferred to a sister hospital, where troponin testing was performed on the siemens atellica platform, yielding 6.9 ng/l and 7.2 ng/l.The original sample was retested on a second alinity i analyzer (b)(6), producing a troponin i result of 781.98 ng/l.On 17 feb 2026, both the original sample and a new sample from the same patient were reevaluated on the alinity i platform, with results again exceeding 600 ng/l.The original sample was also tested on the i stat system, which generated a troponin i value of 7.2 ng/l.The customer additionally tested the sample collected at the sister hospital, which produced another result above 600 ng/l on the alinity i system.Overall, the elevated troponin i values obtained from the alinity i analyzers did not correlate with the patient¿s clinical presentation.There was no impact to patient management reported.

Brand Name
ALINITY I STAT HIGH SENSITIVITY TROPONIN-I
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24551903
Report Number3005094123-2026-00116
Device Sequence Number18492866
Product Code MMI
UDI-Device Identifier00380740194079
UDI-Public(01)00380740194079(17)260308(10)80173UD00
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K202525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/08/2026
Device Catalogue Number04Z21-35
Device Lot Number80173UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer04/27/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).
Patient Age81 YR
Patient SexMale